Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Differentiable selection of optimal solutions
in parametric linear programming


Authors: Dinh The Luc and Pham Huy Dien
Journal: Proc. Amer. Math. Soc. 125 (1997), 883-892
MSC (1991): Primary 90C31; Secondary 90C05, 49K40
DOI: https://doi.org/10.1090/S0002-9939-97-03090-6
MathSciNet review: 1301514
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In the present paper we prove that if the data of a parametric linear optimization problem are smooth, the solution map admits a local smooth selection ``almost'' everywhere. This in particular shows that the set of points where the marginal function of the problem is nondifferentiable is nowhere dense.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 90C31, 90C05, 49K40

Retrieve articles in all journals with MSC (1991): 90C31, 90C05, 49K40


Additional Information

Dinh The Luc
Affiliation: Institute of Mathematics, P.O. Box 10000 Boho, Hanoi, Vietnam

Pham Huy Dien
Affiliation: Institute of Mathematics, P.O. Box 10000 Boho, Hanoi, Vietnam

DOI: https://doi.org/10.1090/S0002-9939-97-03090-6
Received by editor(s): March 28, 1994
Received by editor(s) in revised form: September 13, 1994
Additional Notes: This work was supported in part by the Program on Applied Mathematics and was completed during the authors’ stay at the Laboratory for Applied Mathematics, University of Pau, France
Communicated by: Joseph S. B. Mitchell
Article copyright: © Copyright 1997 American Mathematical Society